| Model Number |
VTICM5 13.2 (-10.5/3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- health effect- clinical code: 4581- lens rotation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was repositioned but the problem was not resolved.The lens was exchanged for a longer length lens and the problem resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
Correction:
d4 - expiration date in initial mdr should be corrected to 31-mar-2028.Claim#: (b)(4).